Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have energetic from last month. Lots of coughs, eye-watering, snoozing .finally one doctor prescribed ebast dc 10 mg twice in a day. Now I'm ok. But now heartbeat is 102-109 per minute like that. Normally heartbeat 90. If any problems? Heartbeat now 102 -109 is it medicine reaction? Heartbeat more than hundred is creating any problems? My age 45 my bp 130 -84 Please answer.

4 Doctors Answered
Although tachycardia is slight. So it is normal.
1 person found this helpful
There is no reaction or adverse drug reactions and an increase in pulse rate is mere anxiety. You are wrongly informed that the heart rate above 100 is something grave. If all other details are normal you need not worry about one heartbeat measurement.
1 person found this helpful
Well it may be due to the medicine you have taken, don't worry much, do yoga, deep breathing exercises, it will help.
1 person found this helpful
Its because of the tablet because of phenyephrine. You can stop the tablet and ask your treating doctor for replacement.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.